Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
The European LGS test facility
Authors: Myers, R. M.; Bonaccini Calia, D.; Devaney, N.; Esposito, S.; Goodsell, S. J.; Goncharov, A.; Guerra, J. C.; Guillet de Chatellus, H.; Harrison, M. A.; Holzloehner, R.; Marchetti, E.; Morris, T. J.; Pinna, E.; Pique, J.-P.; Rabien, S.; Reyes, M.; Ribak, E.; Rutten, R. G. M.; Schnetler, H.; Strachan, M.; Stuik, R.; Talbot, R. G.; Tulloch, S. M.
Place of Publication: Bellingham, WA
Publisher: SPIE
Date of Publication (YYYY-MM-DD): 2007
Name of Conference/Meeting: Astronomical Adaptive Optics Systems and Applications III
Title of Proceedings: Astronomical Adaptive Optics Systems and Applications III
Start Page: 66910Q-1
End Page: 66910Q-8
Title of Series: Proceedings of SPIE
Volume (in Series): 6691
Document Type: Conference-Paper
ID: 336222.0
Full text / Content available
The dihedral Lie algebras and Galois symmetries of À1(P1-({0,∞} ∪ μN).
Authors: Goncharov, A.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Duke Mathematical Journal
Volume: 110
Start Page: 397
End Page: 487
Document Type: Article
ID: 137007.0
Geometry of the trilogarithm and the motivic Lie algebra of a field.
Editors: Reznikov, A.; Schappacher, N.
Authors: Goncharov, A.
Title of Book: Regulators in Analysis, Geometry and Number Theory
Start Page: 127
End Page: 165
Place of Publication: Boston
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2000
Document Type: InBook
ID: 137006.0
Volumes of hyperbolic manifolds and mixed Tate motives.
Authors: Goncharov, A.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: Journal of the AMS
Volume: 12
Start Page: 569
End Page: 618
Document Type: Article
ID: 136684.0
Multiple polylogarithms, cyclotomy and modular complexes.
Authors: Goncharov, A.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Mathematical Research Letters
Volume: 5
Start Page: 497
End Page: 516
Document Type: Article
ID: 136564.0
Zagier's conjecture on L(E,2).
Authors: Goncharov, A.; Levin, A.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Inventiones Mathematicae
Volume: 132
Start Page: 393
End Page: 432
Document Type: Article
ID: 136565.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.